Alert archive / Georgia / Special Weather Statements in 2013

Special Weather Statement, NWS Atlanta, GA

June 19, 2013Towns County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 19, 2013, 8:43 PM EDT for Towns County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2013, 8:43 PM EDT (00:43 UTC)
Expired
Jun 19, 2013, 9:30 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA

County Towns County, GA

The radar

The Knoxville radar (KMRX), 144 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1472 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1472 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WWUS82 KFFC 200043
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
843 PM EDT WED JUN 19 2013

GAZ008-009-200130-
843 PM EDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN UNION AND TOWNS
COUNTIES UNTIL 930 PM EDT...

AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER YOUNG HARRIS...DRIFTING NORTHWEST AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS 
AND STREAMS...SPECIFICALLY BRASSTOWN CREEK...ACROSS UNION AND TOWNS 
COUNTIES...INCLUDING AREAS AROUND HIAWASSEE...BRASSTOWN BALD...TRACK 
ROCK...YOUNG HARRIS...ALEXANDERS MILL AND GUMLOG. ADDITIONALLY... 
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS 
ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3488 8372 3482 8388 3499 8401 3499 8400
      3499 8375
TIME...MOT...LOC 0044Z 156DEG 3KT 3493 8385

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 19, 7:25 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 19, 7:25 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT WED JUN 19 2013

.UPDATE...
WEAK SURFACE BOUNDARY SITUATED ACROSS THE SOUTHERN CWFA THIS
EVENING. CONVECTION HAS FIRED ALONG THE TROUGH...BUT SHOULD
CONTINUE TO DIMINISH IN STRENGTH AND COVERAGE THROUGH THE EVENING.
ADDITIONAL SHOWERS HAVE POPPED UP ACROSS THE HIGHER TERRAIN TO THE
NORTH. ALSO EXPECT THIS ACTIVITY TO DIMINISH/WEAKEN WITH THE LOSS
OF DAYTIME HEATING...BUT FOR NOW HAVE ADDED ISOLATED POPS TO THE
NORTHER TIER OF ZONES.

&&

.PREV DISCUSSION... /ISSUED 309 PM EDT WED JUN 19 2013/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
LARGE SCALE UPPER PATTERN TRANSITIONING TO A MORE SUMMER-LIKE
PATTERN THROUGH THE SHORT TERM FORECAST PERIOD ACROSS THE EASTERN
U.S. AS A LARGE...BROAD...BUT FAR FROM DOMINATING...UPPER RIDGE
BUILDS EASTWARD OUT OF THE MISSISSIPPI VALLEY. THROUGH THURSDAY
NIGHT...THE MAJORITY OF THE MEDIUM AND SHORT RANGE MODELS SHOW
LINGERING WEAK UPPER TROUGHINESS ACROSS THE REGION UNDER THE
LARGER SCALE UPPER RIDGE. THIS WILL KEEP THE UPPER RIDGE FROM
SUPPRESSING ALL CONVECTION OVER THE FORECAST AREA...HOWEVER
EASTERLY LOW-LEVEL FLOW AROUND A BUILDING SURFACE RIDGE ANCHORED
ALONG THE EAST COAST KEEPS INSTABILITY SOMEWHAT LIMITED. BEST
CHANCES FOR PRECIPITATION WILL BE ACROSS OUR SOUTHERN ZONES IN THE
VICINITY OF THE OLD FRONTAL BOUNDARY...AND CONVECTION WILL
MAINTAIN A DECIDEDLY DIURNAL BIAS.

20

LONG TERM /FRIDAY THROUGH WEDNESDAY/...
WITH THE LAST TWO ECMWF RUNS SHOWING BETTER PRECIP FOR THE SECOND
HALF OF THE WEEKEND INTO NEXT WEEK...WHICH IS IN LINE WITH THE
GFS...HAVE INCREASED POPS FOR SUNDAY THROUGH WEDNESDAY TO BRING
ALL OF THE CWA INTO THE CHANCE CATEGORY. PREVIOUS DISCUSSION IS
BELOW.

11

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
GUIDANCE IS IN FAIRLY DECENT CONSENSUS WITH MAIN FEATURES OF THE
LONG TERM. MUCH OF THE FORECAST PERIOD WILL BE DOMINATED BY BROAD
UPPER RIDGING AND A 1025-MB SFC HIGH SLIDING OFF THE MID-ATLANTIC
COAST RESULTING IN HYBRID CAD SETTING UP ACROSS THE AREA THROUGH
THE END OF THE WEEK AND INTO THE WEEKEND. WITH LITTLE ISENTROPIC
UPGLIDE EXPECTED ACROSS THE WEDGE...MAIN IMPACT LOOKS TO BE TO
LIMIT DEVELOPMENT ACROSS PORTIONS OF THE EAST AND FOCUS MAINLY
DIURNALLY DRIVEN CONVECTION ALONG OR NEAR THE PERIPHERY OF THE
WEDGE. HAVE CONTINUED TO ADVERTISE CHANCE POPS ALONG THE SOUTHERN
TIER OF THE AREA...AND IN PORTIONS OF THE FAR NORTH FOR ANY
OROGRAPHIC ENHANCEMENT...OTHERWISE SLIGHT POPS ELSEWHERE. ENOUGH
INSTABILITY FORECAST TO MAINTAIN THUNDERSTORM POTENTIAL
THROUGHOUT...EVEN IF SLIGHT CHANCE.

THERE CONTINUES TO BE DISCREPANCIES ON THE AMOUNT OF MOISTURE ACROSS
THE AREA. THE GFS BRINGS A SLUG OF ENHANCED DEEP LAYER MOISTURE INTO
THE AREA FROM THE SOUTHEAST ON SATURDAY AND LINGERS ON THROUGH EARLY
NEXT WEEK...WHILE THE ECMWF IS MUCH MORE LIMITED. HAVE DECIDED TO
KEEP POPS ON THE LOW END AND KEEP BEST CHANCES ALONG SOUTHERN TIER
AND FAR NORTH UNTIL MORE CONSENSUS IS REACHED AND CAN JUSTIFY ANY
RAISING OF POPS IN THE FUTURE. TEMPS SHOULD GENERALLY BE NEAR TO
SLIGHTLY ABOVE NORMAL WITH LITTLE CHANGE FROM DAY TO DAY THROUGH THE
PERIOD.

BAKER

&&

.AVIATION...
00Z UPDATE...
EARLIER MODELS WERE SHOWING SOME MVFR CIGS DEVELOPING AT ATL
OVERNIGHT. NEWER RUNS HAVE BACKED OFF A BIT SO HAVE MADE THE BKN
DECK A SCT ONE. DIURNAL CU WILL DEVELOP TOMORROW AND DECKS SHOULD
BE BTWN 4KFT AND 5KFT. WINDS WILL BE LIGHT EASTERLY
OVERNIGHT...BUT WILL PICK UP DURING THE AFTERNOON THURSDAY. GUSTS
TO AROUND 15KT WILL BE POSSIBLE.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON CIGS...HIGH CONFIDENCE REMAINING ELEMENTS.

NLISTEMAA

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  87  66  87 /  20  20  20  20
ATLANTA         68  87  68  85 /  20  20  20  20
BLAIRSVILLE     61  84  60  80 /  20  20  20  30
CARTERSVILLE    64  89  63  87 /  20  20  20  20
COLUMBUS        71  91  70  89 /  30  30  20  30
GAINESVILLE     67  84  66  83 /  20  20  20  20
MACON           69  88  69  87 /  30  30  20  30
ROME            64  88  63  88 /  20  20  20  20
PEACHTREE CITY  67  87  66  86 /  20  20  20  20
VIDALIA         70  88  70  88 /  30  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...NLISTEMAA
Hazardous weather outlook, Jun 19, 4:08 AM EDT, 16 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 AM EDT WED JUN 19 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200815-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
408 AM EDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

A WEAK FRONT WILL LINGER NEAR THE SOUTHERN PORTION OF CENTRAL GEORGIA
THROUGH THE NEXT SEVERAL DAYS. THIS SHOULD ALLOW THE GREATER CHANCE
FOR SHOWERS AND THUNDERSTORMS TO REMAIN ACROSS CENTRAL GEORGIA...THOUGH
ENOUGH INSTABILITY AND LOW LEVEL MOISTURE SHOULD MAINTAIN AT LEAST
A SLIGHT CHANCE FARTHER NORTH. THE MAIN THREATS WITH ANY
DEVELOPMENT WILL BE FREQUENT LIGHTNING...BRIEF HEAVY
RAINFALL...AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE NORTHEAST FOR
THURSDAY THROUGH THE WEEKEND...WHICH MAY SERVE TO LIMIT
THUNDERSTORM POTENTIAL ACROSS PORTIONS OF THE EAST AND POSSIBLY
FOCUS DEVELOPMENT NEAR THE PERIPHERY TOWARD THE SOUTH AND FAR
WEST. THERE IS ALSO A CHANCE FOR TERRAIN INDUCED THUNDERSTORM
DEVELOPMENT DURING THE DAYTIME PERIODS FOR FAR NORTH GEORGIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 19, 8:11 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT WED JUN 19 2013

GAZ006-007-014-015-200045-
811 PM EDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN LUMPKIN...DAWSON...
FANNIN AND GILMER COUNTIES UNTIL 845 PM EDT...

AT 808 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NIMBLEWILL...DRIFTING SOUTHWEST ABOUT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
LUMPKIN...DAWSON...FANNIN AND GILMER COUNTIES...INCLUDING AREAS
AROUND CAMP MERRILL...BLACK GAP SHELTER...STOVER CREEK SHELTER...
SPRINGER MOUNTAIN SHELTER...LEN FOOTE HIKE INN...NIMBLEWILL...FAUSETT
LAKE...DAWSONVILLE...MCKEE...JUNO AND AMICALOLA FALLS STATE PARK.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3467 8414 3465 8415 3466 8412 3461 8401
      3440 8412 3446 8426 3447 8426 3449 8433
      3451 8434 3453 8434 3470 8420
TIME...MOT...LOC 0011Z 028DEG 4KT 3458 8416
Special weather statement, Jun 19, 8:21 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
821 PM EDT WED JUN 19 2013

GAZ073-084-200045-
821 PM EDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILKINSON AND
BALDWIN COUNTIES UNTIL 845 PM EDT...

AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SCOTTSBORO...MOVING SOUTH AT 10 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WILKINSON AND BALDWIN COUNTIES...INCLUDING AREAS AROUND SCOTTSBORO...
PANCRAS...COOPERS...MCINTYRE...IVEY...GORDON AND IRWINTON.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3278 8308 3280 8335 3307 8330 3306 8308
TIME...MOT...LOC 0022Z 004DEG 9KT 3297 8320
Special weather statement, Jun 19, 8:22 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
822 PM EDT WED JUN 19 2013

GAZ104>106-200100-
822 PM EDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN SUMTER...CRISP AND
DOOLY COUNTIES UNTIL 900 PM EDT...

AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RICHWOOD...MOVING SOUTHWEST AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
SUMTER...CRISP AND DOOLY COUNTIES...INCLUDING AREAS AROUND
RICHWOOD...LILLY...DRAYTON...FORT EARLY...GEORGIA VETERANS MEMORIAL
STATE PARK...RAINES AND COBB. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

&&

LAT...LON 3187 8394 3191 8394 3191 8399 3199 8410
      3216 8388 3203 8373 3184 8391
TIME...MOT...LOC 0023Z 043DEG 5KT 3203 8388
Special weather statement, Jun 19, 8:42 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
842 PM EDT WED JUN 19 2013

GAZ006>008-013>015-200130-
842 PM EDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN UNION...PICKENS...
LUMPKIN...DAWSON...FANNIN AND GILMER COUNTIES UNTIL 930 PM EDT...

AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PORTER SPRINGS TO JASPER...DRIFTING
SOUTHWEST AT 5 MPH. BETWEEN 1 TO 2 INCHES OF RAIN HAVE ALREADY
FALLEN SINCE AROUND 730 PM...WITH AN ADDITIONAL INCH OR SO POSSIBLE.

THESE STORMS WERE LOCATED GENERALLY ALONG THE SPINE OF THE SOUTHERN
APPALACHIAN MOUNTAINS IN NORTHEAST GEORGIA. RUNOFF FROM THESE STORMS
WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS ACROSS
UNION...PICKENS...LUMPKIN...DAWSON...FANNIN AND GILMER COUNTIES.
THIS INCLUDES AREAS AROUND CAMP MERRILL... NIMBLEWILL...FAUSETT
LAKE...AMICALOLA FALLS STATE PARK...LEN FOOTE HIKE INN...SEQUOYAH
LAKE...LAKE TAMARACK...JASPER...GOOCH MOUNTAIN SHELTER...HAWK
MOUNTAIN SHELTER...SUCHES...BLACK GAP SHELTER... SPRINGER MOUNTAIN
SHELTER...PORTER SPRINGS AND JUNO. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING. IN PARTICULAR...THE HEADWATERS OF THE ETOWAH RIVER AS WELL
AS MONTGOMERY CREEK WILL BEGIN EXPERIENCING RISES. RESIDENTS SHOULD
BE PREPARED TO TAKE ACTION IF A FLASH FLOOD WARNING IS ISSUED.

&&

LAT...LON 3472 8387 3457 8396 3441 8424 3438 8434
      3437 8440 3439 8443 3438 8445 3439 8455
      3450 8448 3467 8415 3468 8404 3474 8391
TIME...MOT...LOC 0040Z 026DEG 4KT 3465 8397 3454 8416
          3445 8443
Special weather statement, Jun 19, 8:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
843 PM EDT WED JUN 19 2013

GAZ008-009-200130-
843 PM EDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN UNION AND TOWNS
COUNTIES UNTIL 930 PM EDT...

AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER YOUNG HARRIS...DRIFTING NORTHWEST AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...SPECIFICALLY BRASSTOWN CREEK...ACROSS UNION AND TOWNS
COUNTIES...INCLUDING AREAS AROUND HIAWASSEE...BRASSTOWN BALD...TRACK
ROCK...YOUNG HARRIS...ALEXANDERS MILL AND GUMLOG. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS
ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3488 8372 3482 8388 3499 8401 3499 8400
      3499 8375
TIME...MOT...LOC 0044Z 156DEG 3KT 3493 8385

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:11 PM EDTSpecial Weather StatementFFCDawson34 min
Jun 19, 8:21 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson24 min
Jun 19, 8:22 PM EDTSpecial Weather StatementFFCCrisp38 min
Jun 19, 8:42 PM EDTSpecial Weather StatementFFCLumpkin, Pickens48 min
Jun 19, 9:25 PM EDTSpecial Weather StatementFFCTowns35 min
Jun 20, 3:13 PM EDTSpecial Weather StatementFFCFannin47 min
Jun 20, 5:31 PM EDTSpecial Weather StatementFFCFannin59 min

Nearby

Special Weather Statements in Georgia, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.